Good luck with the Geodon, but be very aware of any side effects. I tried it after gaining 30lbs in one month on Quetiapine, however the Geodon made me extremely hyper, and very ill. Be aware of heart palpatations, trouble swallowing, vision problems, vomitting, total loss of appetite, unable to sleep.
If you experience these side effects after a month on Geodon, I would suggest you get off it asap, as I had too.
It seems that some people benefit from the "speed up" Geodon provides, but in my case I need something to slow me down, and does not make you gain so much weight....my search still continues.
Let me know if you try another med. than Geodon that doesnt cause weight gain. I am at my wits end with the 30lbs I have gained, I used to be slim and now I am not, and I know it is due to the Quetiapine, but it works for me, but being overweight causes me more stress and less self esteem.
I noticed that you said you gained weight on Abilify, that was the next one I was going to try, but maybe not now. IL also mentioned Saphris and Glycine, have you tried any of these?
One of my sisters also gained a lot of weight on that medication, her doctor changed her to something else but I'm not sure what, but she has already lost 35 lbs. I pray this helps give you hope!
I'm not sure what you're taking the Geodon for, but I took it for about a month and I completely lost my appetite on it. I took Abilify and it made me hypomanic, which is totally not my problem at all, so that didn't last long. I take Clozaril and it works very well for me, although the monthly blood tests are a drag.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.